# SDR SWIA201743472

- Difficulty date: June 12, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LOWER QD ACCESS PANEL 412DB HAD TWO DIVIDERS KNIFE EDGED.  REMOVED AND REPLACED THE DIVIDERS IAW SRM.
